| Model Number |
N/A |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.D1 - device name: cook spectrum minocycline/rifampin impregnated triple lumen central venous catheter tray.This report includes information known at this time.A follow-up report will be submitted should additional, relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
It was reported that the hub on a cook spectrum minocycline/rifampin impregnated triple lumen central venous catheter tray cracked.A pediatric critical care physician reported the central line catheters have disassembled and the hubs have cracked.Additional information regarding the event and patient outcome has been requested but is currently unavailable.This report will capture the cracked hub.The disassembled catheter will be captured in a report with patient identifier: (b)(4).
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Additional information: d4 - product lot #, expiration date, unique identifier; h4 this report includes information known at this time.A follow-up report will be submitted should additional, relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Investigation ¿ evaluation: on 01may2023, cook became aware by university health systems (united states) of an issue involving a cook spectrum minocycline/rifampin impregnated triple lumen central venous catheter tray (rpn: c-utlmy-501j-lsc-abrm-hc-fst; lot: 15165171).It was reported the hub of the catheter cracked.No other information was provided.Reviews of documentation including the complaint history, device history record (dhr), and quality control procedures of the complaint device were conducted during the investigation.The complaint device was not returned; therefore, no physical examinations could be performed.However, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the dhrs for the reported complaint device lot 15165171 and the related subassembly lots revealed no relevant non-conformances.A database search for complaints on the reported lot found one additional non-related complaint reported from the field.The information provided upon review of dmr and dhr does not indicate the device was manufactured out of specification.There is no evidence of nonconforming material in house or in the field.Cook did not review product labeling due to this product is not being supplied with an instructions for use (ifu) pamphlet.Based on the information provided, no product returned, and the results of the investigation, it was concluded that the main cause of failure was design-related.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the risk assessment no further action is required.Appropriate measures have been taken to address this failure mode.A capa was previously opened to further investigate this failure mode.Corrective actions have since been implemented following the manufacture of this device.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.